# SDR Z5FA0308201100001

- Difficulty date: March 3, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N408CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0045
- Aircraft time: 5,814 hours, 4,163 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: S31762
- Condition: Failed
- Location: Mlg
- Part time: 5,814 hours, 4,163 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

AFTER TAKEOFF, THE CREW RETRACTED THE MLG AND RECIEVED AN ANTI-SKID LIGHT FOR APPROX 20 SECONDS.  AT 13,000 FT CREW RECEIVED THE NO TAKEOFF WARNINGS FOLLOWED BY RAPID LOSS OF CABIN PRESSURIZATION, O2 MASKED DEPLOYED.  EMERGENCY DECLARED AND DIVERTED, LANDING WAS UNEVENTFUL.  DISCREPANCY WAS TROUBLESHOT TO THE LT MLG SQUAT SWITCH.  R & R LT MLG SQUAT SWITH AND PERFORMED ALL SYS OPS CHECKS, ALL NORMAL.  ACFT RETURNED TO SERVICE.
